Alert archive / Alabama / Hard Freeze Warnings in 2012

Hard Freeze Warning 1, NWS Mobile, AL

January 3, 20129 counties in Alabama

NWS Mobile, AL issued this hard freeze warning at Jan 3, 2012, 3:17 AM CST for 9 counties in Alabama. It took effect at Jan 4, 2012, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2012, 3:17 AM CST (09:17 UTC)
In effect from
Jan 4, 2012, 12:00 AM CST
Expired
Jan 4, 2012, 8:00 AM CST
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 147 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2491 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WWUS74 KMOB 030917
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
317 AM CST TUE JAN 3 2012

...A HARD FREEZE WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
8 AM CST FOR PARTS OF INTERIOR SOUTHWEST ALABAMA,,,SOUTH CENTRAL
ALABAMA AND INTERIOR AREAS OF NORTHWEST FLORIDA PANHANDLE...

.A VERY COLD AIR MASS SETTLES IN OVER THE AREA TONIGHT BRINGING THE
COLDEST TEMPERATURES OF THE SEASON TO THE AREA. TEMPERATURES ARE
EXPECTED TO RANGE FROM 17 TO 20 DEGREES IN THE WARNED AREAS LATE
TONIGHT THROUGH EARLY WEDNESDAY MORNING. 

ALZ058-060-FLZ003-005-040000-
/O.CAN.KMOB.WI.Y.0001.000000T0000Z-120103T1200Z/
/O.UPG.KMOB.HZ.A.0001.120104T0600Z-120104T1400Z/
/O.NEW.KMOB.HZ.W.0001.120104T0600Z-120104T1400Z/
CRENSHAW-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-
INCLUDING THE CITIES OF...LUVERNE...BRANTLEY...ANDALUSIA...OPP...
JAY...CRESTVIEW
317 AM CST TUE JAN 3 2012

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
WEDNESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE HARD FREEZE
WATCH IS NO LONGER IN EFFECT. 

* EVENT...TEMPERATURES RANGING FROM 17 TO 20 DEGREES.

* TIMING...FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ004-006-031030-
/O.CAN.KMOB.WI.Y.0001.000000T0000Z-120103T1200Z/
COASTAL SANTA ROSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...PACE...MILTON...WRIGHT...NICEVILLE...
SEMINOLE...EGLIN AFB
317 AM CST TUE JAN 3 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE WIND
ADVISORY. 


$$

ALZ053>057-059-FLZ001-040000-
/O.UPG.KMOB.HZ.A.0001.120104T0600Z-120104T1400Z/
/O.NEW.KMOB.HZ.W.0001.120104T0600Z-120104T1400Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-ESCAMBIA-INLAND ESCAMBIA-
INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL...
CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...
GREENVILLE...ATMORE...BREWTON...EAST BREWTON...CENTURY...
FLOMATON...MOLINO
317 AM CST TUE JAN 3 2012

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

* EVENT...TEMPERATURES RANGING FROM 17 TO 20 DEGREES.

* TIMING...FROM MIDNIGHT TONIGHT TO 8 AM CST WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS
WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
834 
WWUS74 KMOB 031804
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CST TUE JAN 3 2012

...A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
THROUGH 8 AM CST WEDNESDAY FOR PARTS OF INTERIOR SOUTHWEST
ALABAMA....SOUTH CENTRAL ALABAMA AND INTERIOR AREAS OF NORTHWEST
FLORIDA PANHANDLE...

.A COLD AIR MASS SETTLES IN OVER THE AREA TONIGHT BRINGING THE
COLDEST TEMPERATURES OF THE SEASON TO THE AREA. TEMPERATURES ARE
EXPECTED TO RANGE FROM 17 TO 20 DEGREES IN THE WARNED AREAS LATE
TONIGHT THROUGH EARLY WEDNESDAY MORNING.

ALZ053>060-FLZ001-003-005-040215-
/O.CON.KMOB.HZ.W.0001.120104T0600Z-120104T1400Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL...
CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...
GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON...
EAST BREWTON...ANDALUSIA...OPP...CENTURY...FLOMATON...MOLINO...
JAY...CRESTVIEW
1204 PM CST TUE JAN 3 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM CST WEDNESDAY...

* EVENT...TEMPERATURES RANGING FROM 17 TO 20 DEGREES.

* TIMING...FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY. DURING THIS PERIOD OF UNUSUALLY COLD
WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE
HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. AREA SHELTERS
SHOULD CONTINUE TO EXPECT INCREASED DEMAND.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING
SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN
ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE
HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT
USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. OPEN
THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE
ANY EXTERIOR OPEN AIR PIPING. LISTEN TO NOAA WEATHER RADIO OR YOUR
LOCAL NEWS MEDIA OUTLETS FOR CONTINUING UPDATES ON THE COLD WEATHER.

&&

$$
760 
WWUS74 KMOB 040210
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CST TUE JAN 3 2012

...A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
THROUGH 8 AM CST WEDNESDAY FOR PARTS OF INTERIOR SOUTHWEST
ALABAMA....SOUTH CENTRAL ALABAMA AND INTERIOR AREAS OF NORTHWEST
FLORIDA PANHANDLE...

.A COLD AIR MASS SETTLES IN OVER THE AREA TONIGHT BRINGING THE
COLDEST TEMPERATURES OF THE SEASON TO THE AREA. TEMPERATURES ARE
EXPECTED TO RANGE FROM 17 TO 20 DEGREES IN THE WARNED AREAS LATE
TONIGHT THROUGH EARLY WEDNESDAY MORNING.

ALZ053>060-FLZ001-003-005-041015-
/O.CON.KMOB.HZ.W.0001.120104T0600Z-120104T1400Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL...
CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...
GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON...
EAST BREWTON...ANDALUSIA...OPP...CENTURY...FLOMATON...MOLINO...
JAY...CRESTVIEW
810 PM CST TUE JAN 3 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM CST WEDNESDAY...

* EVENT...TEMPERATURES RANGING FROM 17 TO 20 DEGREES.

* TIMING...FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER
ARE IMMINENT OR HIGHLY LIKELY. DURING THIS PERIOD OF UNUSUALLY
COLD WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE
ADEQUATE HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH.
AREA SHELTERS SHOULD CONTINUE TO EXPECT INCREASED DEMAND.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR
HEATING SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE
DETECTORS IN ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH
PORTABLE SPACE HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT
UNATTENDED AND ARE NOT USED NEAR FLAMMABLE MATERIALS SUCH AS
CURTAINS OR BED COVERINGS. OPEN THE FAUCET SLIGHTLY FOR A SMALL
STREAM OF WATER OVERNIGHT IF YOU HAVE ANY EXTERIOR OPEN AIR
PIPING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS MEDIA
OUTLETS FOR CONTINUING UPDATES ON THE COLD WEATHER.

&&

$$
505 
WWUS74 KMOB 040928
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
328 AM CST WED JAN 4 2012

...A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING FOR PARTS OF INTERIOR SOUTHWEST ALABAMA...SOUTH CENTRAL
ALABAMA AND INTERIOR AREAS OF THE NORTHWEST FLORIDA PANHANDLE...

.A COLD AIR MASS HAD SETTLED IN OVER THE AREA OVERNIGHT BRINGING THE
COLDEST TEMPERATURES OF THE SEASON TO THE AREA. LOWEST TEMPERATURES
ARE EXPECTED TO RANGE FROM 17 TO 20 DEGREES IN THE WARNED AREAS
THROUGH EARLY THIS MORNING.

ALZ051-FLZ006-041400-
/O.EXA.KMOB.HZ.W.0001.000000T0000Z-120104T1400Z/
CHOCTAW-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...WRIGHT...
NICEVILLE...SEMINOLE...EGLIN AFB
328 AM CST WED JAN 4 2012

...HARD FREEZE WARNING IN EFFECT UNTIL 8 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM CST THIS MORNING. 

* EVENT...TEMPERATURES RANGING FROM 17 TO 20 DEGREES.

* TIMING...THROUGH 8 AM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY. DURING THIS PERIOD OF UNUSUALLY COLD
WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE
HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. AREA SHELTERS
SHOULD CONTINUE TO EXPECT INCREASED DEMAND.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING
SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN
ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE
HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT
USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. OPEN
THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE
ANY EXTERIOR OPEN AIR PIPING. LISTEN TO NOAA WEATHER RADIO OR YOUR
LOCAL NEWS MEDIA OUTLETS FOR CONTINUING UPDATES ON THE COLD WEATHER.

&&

$$

ALZ053>060-FLZ001-003-005-041400-
/O.CON.KMOB.HZ.W.0001.000000T0000Z-120104T1400Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL...
CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...
GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON...
EAST BREWTON...ANDALUSIA...OPP...CENTURY...FLOMATON...MOLINO...
JAY...CRESTVIEW
328 AM CST WED JAN 4 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...

* EVENT...TEMPERATURES RANGING FROM 17 TO 20 DEGREES.

* TIMING...THROUGH 8 AM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS TEMPERATURES OF 20 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY. DURING THIS PERIOD OF UNUSUALLY COLD
WEATHER...CHECK ON ELDERLY NEIGHBORS TO MAKE SURE THEY HAVE ADEQUATE
HEAT. OUTDOOR PETS SHOULD ALSO HAVE ADEQUATE WARMTH. AREA SHELTERS
SHOULD CONTINUE TO EXPECT INCREASED DEMAND.

EVERYONE SHOULD TAKE ADEQUATE SAFETY PRECAUTIONS WITH THEIR HEATING
SYSTEMS...AND MAKE SURE TO UTILIZE CARBON MONOXIDE DETECTORS IN
ENCLOSED SPACES. EXTRA CAUTION SHOULD BE USED WITH PORTABLE SPACE
HEATERS. MAKE SURE SPACE HEATERS ARE NOT LEFT UNATTENDED AND ARE NOT
USED NEAR FLAMMABLE MATERIALS SUCH AS CURTAINS OR BED COVERINGS. OPEN
THE FAUCET SLIGHTLY FOR A SMALL STREAM OF WATER OVERNIGHT IF YOU HAVE
ANY EXTERIOR OPEN AIR PIPING. LISTEN TO NOAA WEATHER RADIO OR YOUR
LOCAL NEWS MEDIA OUTLETS FOR CONTINUING UPDATES ON THE COLD WEATHER.

&&

$$

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this hard freeze warning went out at Jan 3, 12:15 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 3, 12:15 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1215 AM CST TUE JAN 3 2012

.UPDATE...FOR SHORT TERM AND AVIATION SECTIONS.

&&

.SHORT TERM...FOR THE REST OF TONIGHT WE TRIMMED BACK THE WIND
ADVISORY IN THE EASTERN ZONES A BIT BUT LEFT IT UP UNTIL 6 AM FOR OUR
FAR EASTERN/SOUTHEASTERN COUNTIES.  05/JG

&&

.AVIATION...FOR THE 06Z FORECAST PACKAGE...VFR EXPECTED WITH WINDS
GRADUALLY DIMINISHING THROUGH TOMORROW AS HIGH PRESSURE BUILDS IN
FROM THE NORTHWEST.  05/JG

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
     COVINGTON...AND CRENSHAW.

     RED FLAG WARNING FROM NOON TUESDAY TO 4 PM TUESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     HARD FREEZE WATCH FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: BUTLER...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...AND WILCOX.

FL...HARD FREEZE WATCH FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY FOR
     THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     WIND ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     AND MOBILE BAY.

     GALE WARNING UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO NOON TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 2, 3:38 PM CST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CST MON JAN 2 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
338 PM CST MON JAN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH TUESDAY

OVERNIGHT LOWS WILL DROP INTO THE LOW TO MID 20S ACROSS MOST OF THE
AREA...EXCEPT FOR UPPER 20S TO NEAR 30 DEGREES ALONG THE IMMEDIATE
COAST. NECESSARY PRECAUTIONS SHOULD BE MADE FOR FREEZING CONDITIONS
OVERNIGHT. IN ADDITION...WIND CHILLS OF 15 TO 20 DEGREES CAN BE
EXPECTED BY EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A HARD FREEZE WATCH IS IN EFFECT FOR MANY INLAND AREAS TUESDAY
NIGHT. THIS MEANS TEMPERATURE WILL FALL TO AROUND 20 DEGREES OR LESS
TUESDAY NIGHT. NECESSARY PRECAUTIONS SHOULD BE MADE FOR HARD FREEZE
CONDITIONS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SATURDAY.

GMZ630-650-655-670-675-031200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 PM CST MON JAN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT THROUGH TUESDAY

STRONG WINDS OF 20 TO 30 KNOTS CAN BE EXPECTED OVER THE MARINE AREA
TONIGHT WITH FREQUENT GUSTS TO GALE FORCE OVER THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS. WINDS WILL DIMINISH BY MID TO LATE
TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

HAZARDOUS WEATHER IS NOT EXPECT AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 10:06 PM CSTWind AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia5 hr

Nearby

Hard Freeze Warnings in Alabama, 2012Hard Freeze Warnings in Florida, 2012Every hard freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.